# SDR SWIA200718987

- Difficulty date: December 16, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 14,248 hours, 12,365 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rws 339
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD OUTBOARD WING SPAR ON RIGHT WING HAS DAMAGE AT WS 339.  REPAIRED WING SPAR DAMAGE AT WS 335-353 IAW CRJ 200 REO 601R-57-21-898.
